cisplatinを中心とした化学療法後にhemolytic uremic syndromeを発症した卵巣癌の1例  [in Japanese] Hemolytic Uremic Syndrome Associated with Cisplatin-based Chemotherapy for an Advanced Ovarian Cancer  [in Japanese]

Search this Article

Author(s)

    • 伊井 千景 II Chikage
    • 熊本大学医学部産婦人科学教室 Department of Obstetrics and Gynecology Kumamoto University School of Medicine
    • 小山 秀樹 KOYAMA Hideki
    • 熊本大学医学部産婦人科学教室 Department of Obstetrics and Gynecology Kumamoto University School of Medicine
    • 伊藤 昌春 ITO Masaharu
    • 熊本大学医学部産婦人科学教室 Department of Obstetrics and Gynecology Kumamoto University School of Medicine
    • 岡村 均 OKAMURA Hitoshi
    • 熊本大学医学部産婦人科学教室 Department of Obstetrics and Gynecology Kumamoto University School of Medicine
    • 岡元 和文 OKAMOTO Kazufumi
    • 熊本大学医学部附属病院救急・集中治療部 Division of Intensive and Critical Care Medicine, Kumamoto University School of Medicine

Journal

  • 日本癌治療学会誌

    日本癌治療学会誌 31(9), 987-991, 1996-10-20

References:  13

Codes

  • NII Article ID (NAID)
    10008715002
  • NII NACSIS-CAT ID (NCID)
    AN00187361
  • Text Lang
    JPN
  • Article Type
    NOT
  • ISSN
    00214671
  • Data Source
    CJP 
Page Top